British Pregnancy Advisory Service
3,213 members1,477 posts

Any help would be amazing!!!

Hi I'm on the nexplanon implant and progesterone only pill. I have recently been experiencing lower belly cramps (like period pain but not as painful), nausea, fatigue and lower back pain. I've also been quite emotional recently, the smallest of things set me off. Does anyone have any idea what may be happening to me? My other half keeps making comments/jokes that I could be pregnant, could this be possible? Any insights would be extremely appreciated. Tia xx

3 Replies
oldestnewest

Hi Tia,

Have you just had the implant put in? It could be the change in hormones. I have the implant and I know it is like 99.9% effective so I think it's really unlikely you could become pregnant while it's in.

Kitty x

1 like
Reply

Hi thanks for replying I'm on my 2nd implant and I had It changed March this year

1 like
Reply

I really don't think you could be pregnant but maybe take a test? And if it's negative then you could go to your GP? It might be something else, but could just be stress xx

1 like
Reply

You may also like...